Gaviscon Double Action Mint- 600ml

£11.49
600 ML | £1.92 per 100ML
3931129

Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 44 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.It gets to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort. 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

  • Works in 2 ways.
  • Fast and powerful relief.
  • Heartburn & Indigestion.

This product is sugar free and gluten free. You can take this product if you are pregnant and breast feeding.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before using this product.

For oral use. Shake well before use.

Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice.

If you take too much of this product you may feel bloated.

It is unlikely to cause you any harm, but please consult your doctor or pharmacist.

If you forget a dose it is not necessary to double the dose next time, just carry on taking as before

Hazards and Cautions

Before taking this product:


Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occured.

Contains methly Parahydroxybenzoate (E218) and Propyl parahydroxybenzoate (E216) which may cause an allergic reactions (possibly delayed).

Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product.


After taking this product:

  • If symptoms persist after 7 days consult your doctor.


Possible side-effects:

Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to allergic reaction from the ingredients.

Consult your doctor immediately if you experience these or any other side effects.


Storage:

Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base.

Do not store above 30°C.

Do not refrigerate or freeze.

Use within 6 months of opening.

Keep out of the reach and sight of children.

Check the cap seal is unbroken before first taking this product.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.



Active ingredients

Each 10ml of oral suspension contains 500mg Sodium alginate, 213mg Sodium bicarbonate and 325mg Calcium carbonate.

Ingredients

Active ingredient: Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate.

Also contains: Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium saccharin, Peppermint flavour, Sodium hydroxide and Water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.